# SDR CALA2016050495334

- Difficulty date: May 2, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 63,696 hours, 15,445 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE BS 1153, LBL 13, EXTERNAL FUSELAGE SKIN CORROSION.  REMOVED DAMAGE, FABRICATED & INSTALLED REPAIR PARTS, DOUBLER & TRIPLER, IAW ECRA 5330-05683.
